# SDR 2001UALA01303

- Difficulty date: June 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 37,363 hours, 14,050 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 146N53187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD EDGE OF THE AFT PRESSURE DECK AT BODY STATION 1681.  INSTALLED DOUBLER REPAIR TO DAMAGED AREA.  THIS WAS A MAJOR REPAIR.
